# SDR MWEA97366

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Outer Pan
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND 1.5 INCH CRACK IN OUTER PAN BEHIND LOWER HINGE ARM MAIN CABIN ENTRY DOOR BETWEEN BEAMS 7 AND 8.  REMOVED AND REPLACED PAN IAW SRM 52-01 AND 52-10-0 FIGURE 1.
